Song Xi Chen

People
Professor

Recent Publications:

  • J.-Y. Chang and S.X. Chen (2011), 'On the approximate maximum likelihood estimation for diffusion processes', The Annals of Statistics , Pages to appear. Accepted
  • Chen, S. X., Tang, C. Y. and Mule, V. T. jr (2010), 'Local post-stratification in Dual System Accuracy and Coverage Evaluation for US Census', Journal of the American Statistical Association Vol. 105, Pages 105-119.
  • Chen, S. X. and P-S Zhong (2010), 'ANOVA for longitudinal data with missing values', The Annals of Statistics , Pages 3630-3659.
  • Chen, S.X., Zhang, L-X. and P-S Zhong (2010), 'Testing high dimensional covariance matrices', Journal of the American Statistical Association , Pages 3630-3659.
  • Chen, S. X. and Qin, Y.L. (2010), 'A two sample test for high dimensional data with application to gene-set testing', The Annals of Statistics Vol. 38, Pages 808-835.
Area of Expertise: 
Statistics
Education: 
PhD, Australian National University, Australia, 1993 MS, Beijing Normal University, Beijing, China, 1988 BS, Beijing Normal University, Beijing, China, 1983
Contact